MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-546-100
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a biteblox device was being prepared for use in a procedure on (b)(6) 2023 upon opening the device package during preparation, a hair was noted inside the package.There were no patient complications reported as a result of this event.Note: a photo of the device was provided by the customer.The photo shows a hair was inside the package.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present on device.
 
Event or Problem Description
It was reported to boston scientific corporation that a biteblox device was being prepared for use in a procedure on (b)(6), 2023 upon opening the device package during preparation, a hair was noted inside the package.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a180104 captures the reportable event of foreign material present on device.Block h10: investigation results one blox bite block was received for analysis.Media analysis of the returned device found a hair inside the sealed bite blox pouch.The reported event of device foreign material present in device is confirmed.The hair is likely a result of the supplier's quality control process, specifically, the manufacturer's ability to control and verify foreign material specifications, as the pouch had not been opened for use, and no damage was observed to the pouch.Therefore, based on all gathered information, the complaint investigation conclusion code selected is quality control deficiency.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.A search of the complaint database confirmed that no similar complaints exist for the specified lot.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key17070645
Report Number3005099803-2023-03025
Device Sequence Number6738735
Product Code MNK
UDI-Device Identifier00840253104809
UDI-Public00840253104809
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-546-100
Device Catalogue NumberSBT-546-100
Device Lot Number0000220306
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2023
Supplement Date Received by Manufacturer07/10/2023
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/22/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown